# SDR UALA2010011100121

- Difficulty date: January 9, 2010
- Submitted: January 11, 2010
- Operation: Air carrier
- Aircraft: N503UA
- Make and model: Boeing 757222
- Aircraft serial: 24624
- Aircraft time: 66,211 hours, 24,863 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Part number: 416N2100726SP
- Condition: Faulty
- Location: R3 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3R SLIDE LIGHT BLINKS ON AND OFF WITH DOOR DISARMED.  DOOR 4R SLIDE COVER HOOK ASSY INSERTS PULLED OUT.  REPLACED ENTIRE COVER ASSY.  LIGHT CKS NORMAL.
